Bloque A: principales guías de antiemesis

  1. NCCN Antiemesis Guidelines. Version 2.2017. Disponible en: https://www.nccn.org/
  2. Hesketh PJ, et al. Antiemetics: American Society of Clinical Oncology Clinical Practice Guideline Update. J Clin Oncol. 2017;35:3240–3261. Disponible en: www.asco.org/guidelines/antiemetics
  3. SEOM Clinical Guideline update for the prevention of chemotherapy-induced nausea and vomiting (2016). Clin Transl Oncol. 2016 Dec;18(12):1237-1242.
  4. F. Roila, et al. MASCC and ESMO guideline update for the prevention of chemotherapy- and radiotherapy-induced nausea and vomiting and of nausea and vomiting in advanced cancer patients, Annals of Oncology, 2016Volume 27, Issue suppl_5, 1 September 2016, Pages v119–v133. Disponible en: http://www.mascc.org/antiemetic-guidelines
  5. Basch E, et al. J Clin Oncol. 2011;29:4189-98.
  6. American Society of Health Systems Pharmacy Commission on Therapeutics, “ASHP therapeutic guidelines on the pharmacological management of nausea and vomiting in adult and paediatric patients receiving chemotherapy or radiation therapy or undergoing surgery,” Am J Health-Syst Pharm, vol. 56, pp. 729-64, 1999.[46] Lindley, C., Hirsch, J., O Neill, C. et al, “Quality of life consequences of chemotherapy-induced emesis,” Qual Life Res, vol. 1, no. 5,pp. 331-40, 1992.

Bloque B: Fisiopatología NaVIQ

  1. Navari RM, et al. Antiemetic Prophylaxis for Chemotherapy- Induced Nausea and Vomiting. N Engl J Med 2016;374:1356-67.
  2. Rojas, C., Raje, M., Tsukamoto, T. et al, “Molecular mechanisms of 5-HT3 and NK1 receptor antagonists in prevention of emesis,” Eu J Pharmacol, vol. 722, pp.26-37, 2014.
  3. Stathis, M., Pietra, C., Rojas, C. and Slusher, B., “Inhibition of substance P-mediated responses in NG108-15 cells by netupitant and palonosetron exhibit synergistic effects,” Eur J Pharmacol, vol. 689, no. 1-3, pp. 25-30, 2012.
  4. Frame DG. Best practice management of CINV in oncology patients: I. Physiology and treatment of CINV. Multiple neurotransmitters and receptors and the need for combination therapeutic approaches. J Support Oncol. 2010 Mar-Apr;8 (2 Suppl 1):5-9.
  5. Darmani, N. and Ray A. “Evidence for re-evaluation of the neurochemical and anatomical bases of chemotherapy-induced vomiting,” Chem Rev, vol. 109, pp. 3158-99, 2009.
  6. Gómez Raposo. Prevention and control of chemotherapy-induced nausea and vomiting. Med Clin (Barc). 2006 Feb 4;126(4):143-51.
  7. Hesketh, P. “Understanding the pathobiology of chemotherapy-induced nausea and vomiting,” Oncology, vol. 18, no. 10 Suppl 6, pp. 9-14, 2004.
  8. Hesketh PJ, Van Belle S, Aapro M, et al. Differential involvement of neurotransmitters through the time course of cisplatin-induced emesis as revealed by therapy with specific receptor antagonists. Eur J Cancer. 2003;39(8):1074-1080

Bloque C: Adherencia a las guías / Percepción personal sanitario

  1. Escobar Y, Cajaraville G, Virizuela J A, Álvarez R, Muñoz A, Olariaga O. Incidence of chemotherapy-induced nausea and vomiting with moderately emetogenic chemotherapy: ADVICE (Actual Data of Vomiting Incidence by Chemotherapy Evaluation) study. Support Care Cancer (2015) 23:2833–2840.
  2. Jordan, K., Gralla, R., Jahn, F., et al., “International antiemetic guidelines on chemotherapy induced nausea and vomiting (CINV): content and implementation in daily routine practice.,” Eur J Pharmacol, vol. 722, pp. 197-202, 2014.
  3. Aapro, M., Molassiotis, A., Dicato, M. et al, “The effect of guideline consistent antiemetic therapy on chemotherapy induced nausea and vomiting (CINV): the Pan European Emesis Registry (PEER),” Ann Oncol, vol. 23, no. 8, pp. 1986-92, 2012.
  4. Chan,A., Hui Low, X. and Yi-Lwern, K., “Assessment of the relationship between adherence with antiemetic drug therapy and control of nausea and vomiting in breast cancer patients receiving anthracycline based chemotherapy,” J Man Care Pharm, vol. 18, no. 5, pp. 385 – 394, 2012.
  5. Majem M, Moreno M E, Calvo N, Feliu A, Pérez J, Mangues M A. Perception of healthcare providers versus patient reported incidence of chemotherapy-induced nausea and vomiting after the addition of NK-1 receptor antagonists. Support Care Cancer 2011; 19:1983–1990.
  6. Bloechl-Daum, B.,Deuson, R., Mavros, P., et al, “Delayed nausea and vomiting continue to reduce patients” quality of life after highly and moderately emetogenic chemotherapy despite antiemetic treatment,” J Clin Oncol, vol. 24, pp. 4472-8, 2006.
  7. Grunberg SM1, Deuson RR, Mavros P, Geling O, Hansen M, Cruciani G. Incidence of chemotherapy-induced nausea and emesis after modern antiemetics. Cancer. 2004 May 15;100: 2261-8.
  8. de Boer-Dennert, M., de Wit, R.,Schmitz, P., et al, “Patient perceptions on the side effects of chemotherapy: the influence of 5HT3 antagonists,” Br J Cancer, vol. 76, no. 8, pp. 1055-61, 1997.
  9. Griffin, A.M., Butow, P.N., Coates, A.S. et al., “On the receiving end V: Patient perceptions of the side effects of cancer chemotherapy in 1993,” Annals of Oncology, vol. 7, pp. 189-95, 1996.

Bloque D: Farmacoeconomía NaVIQ

  1. Turini M, Piovesana V, Ruffo P, Ripellino C, Cataldo N. Drugs in Context 2015; 4: 212285.
  2. Fernandez-Ortega P, Caloto MT, Chirveches E et al. Chemotherapy-induced nausea and vomiting in clinical practice: impact on patients quality of life. Supportive Care in Cancer 2012;20:3141-3148.
  3. Burke, T., Wisniewski, T. and Ernst F., “Resource utilization and costs associated with chemotherapy-induced nausea and vomiting (CINV) following highly or moderately emetogenic chemotherapy administered in the US outpatienthospital setting,” Support Care Cancer, vol. 19, no. 1, pp. 131-40, 2011.
  4. Kosimbei G, et al. Do clinical guidelines reduce clinician dependent costs? Health Res Policy Syst. 2011;9:24.
  5. Ballatori, E., Roila, F., Ruggeri, B. et al, “The impact of chemotherapy induced nausea and vomiting on health related quality of life,” Support Care Cancer, vol. 15, pp. 179-85, 2007.
  6. Haiderali, A., Menditto, L., Good, M. et al, “Impact on daily funcitoning and indirect/direct costs associated with chemotherapy induced nausea and vomiting (CINV) in a US population,” Support Cancer Care, vol. 19, pp. 843-51, 2011.[40] Fabi, A., Barduagni, M., Lauro, S.et al, “Is delayed chemotherapy induced emesis well managed in oncological clinical practice? An observational study,” Support Cancer Care, vol. 11, pp. 156-61, 2003.

Bloque E: Miscelánea NaVIQ

  1. Molassiotis A et al. Anticipatory Nausea, Risk Factors, and its Impact on Chemotherapy-Induced Nausea and Vomiting: Results From the Pan European Emesis Registry Study. J pain Symptom Manage.2016 Feb 16.pii:S0885-3924(16)00057-9.
  2. Schwartzberg L, Szabo S, Gilmore J, Haislip S, Jackson J, Jain G, et al. Likelihood of a subsequent chemotherapy induced nausea and vomiting (CINV) event in patients receiving low, moderately or highly emetogenic chemotherapy (LEC/MEC/HEC). Curr Med Res Opin 2011; 27: 837–45.
  3. Bloechl-Daum B, Deuson RR, Mavros P et al. Delayed nausea and vomiting continue to reduce patients quality of life after highly and moderately emetogenic chemotherapy despite antiemetic treatment. Journal of Clinical Oncology 2006;24:4472-4478.
  4. Herrstedt, J., “Nausea and emesis: still an unsolved problem in cancer patients,” Support Cancer Care,vol. 10, pp. 85-87, 2002.
  5. Italian Group for Antiemetic Research,“Cisplatin-induced delayed emesis: Pattern and prognostic factors during three subsequent cycles.,” Annal Oncol, vol. 5, pp. 585-9, 1994.
TwitterFacebookWhatsAppLinkedInEmail
Anterior
Siguiente